Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering with asthma, on medicines, have swelling on legs above ankle, weight gain. Should I stop betnesol?

Hi, I m Viag, I m suffering from Asthama from last 10 years, allergy of dust , smoke etc. A 1.5 month before I went to a Dr. due to severe fever , cold & body pain. He advised me Tab. doxoril, Tab.Livocin, Tab,Ocid & betnesol, After that I felt very good & i could enjoy my gym-excercises very good way. Due to those medicines there was no fever,bodypain, & i could take easy breathing , But It is now, found that there is some swelling on my Legs above Ankle, My weight is inclreased around 6 to 7 Kgs although going to Gym & doing trademill excercises daily. CAN YOU ADVISE ON THIS , SHOULD I STOP BETNESOL, WHAT OTHER MEDICINE SHOULD I TAKE TO CONTROL MY WEIGHT & BODY PAIN & EASIER BREATH ??
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response

IN MY EXPERIENCE I HAVE CURED MANY PATIENTS WITH DIET CONTROL
GET BLOOD SERUM TESTED FOR SPECIFIC ANTIBODIES FOR MILK WHEAT POTATO
TIL THEN
AVOID MILK AND DIARY PRODUCTS
NO COCONUT WALNUT GROUND NUT ALMOND MUSTAD SOYA
USE OLIVE FOR COOKING AND APPLICATION
NO NUTS AND MILK CONTAING OINTMENTS CREAMS SHAMPOO AND SOAPS
TAB METHOTREXTATE 2,5 MGM ONCE A WEEK
tab singular 10 mgm bd
syp ventrolin 1/2 tsf bd
you will get rid of it after you post results and i can guide next step
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor